FairPrice logo
FairPrice logo

FairPrice logo

+$59.00 for FREE deliveryNo free delivery
Shopping cart
Panadol with Optizorb Caplets
$7.20
Panadol with Optizorb Caplets20 per pack

Key Information

  • • With opti zorb formulation
  • • Faster absorbed
  • • Fast effective relief of headache, pain and fever
  • • Gentle on stomach

Country of Origin

Malaysia

Preparation

  • • For Adults and Children Over 12 years:
  • Take 1 - 2 caplets taken every 4 to 6 hours as required
  • • Others:
  • 1. Not recommended for children under 12 years
  • 2. For oral administration only
  • 3. Do not exceed the stated dose
  • 4. Do not take more frequently than every 4 hours
  • 5. Do not take with any other products containing Paracetamol
  • 6. Do not take more than 8 caplets per day

Storage

Store below 30°C

Ingredients

Contains 500mg of Paracatamol and 1.35mg of Sodium Parabens (E215, E217 and E219)

Additional Information